Decay property of regularity-loss type for solutions in elastic solids with voids

Leila Djouamai, Belkacem Said-Houari

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this paper, we consider the Cauchy problem for a system of elastic solids with voids. First, we show that a linear porous dissipation leads to decay rates of regularity-loss type of the solution. We show some decay estimates for initial data in Hs(R)∩L1(R). Furthermore, we prove that by restricting the initial data to be in Hs(R)∩L1,γ(R) and γ. ∈. [0, 1], we can derive faster decay estimates of the solution. Second, we show that by adding a viscoelastic damping term, then we gain the regularity of the solution and obtain the optimal decay rate. © 2013 Elsevier Ltd.
Original languageEnglish (US)
Pages (from-to)705-715
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume409
Issue number2
DOIs
StatePublished - Jan 2014

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Decay property of regularity-loss type for solutions in elastic solids with voids'. Together they form a unique fingerprint.

Cite this